# SDR AALA20091026LGA02

- Difficulty date: October 25, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- Aircraft time: 73,188 hours, 38,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 18903
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN FORWARD CABIN AISLE INOPERATIVE.  REPLACED BATTERY PACK.
